Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Burning, itching in private area. Undergone tummy tuck, hospitalized for distal bowel obstruction. How to cure?

I am a 40 year old female who has otherwise been healthy. Here is my problem: I have a rash on my bottom/ anus upwards along where the crack is. I am not sure what is wrong. Here is what happened up until this point: I just had a tummy tuck three weeks ago, then right after, two days later was hospitalized for a distal bowel obstruction . This cleared up 5 days later and I was discharged. I had no symptoms at this time. I came home, and was told to continue not showering for another week. I did not wash and used baby wipes to clean myself. I was on an antibiotic for two weeks. I just came off about three days ago. Then I had burning and itching in my private area and anus so I bought Monistat 1-day treatment. Private area seems better, but my bottom crack/skin area is still itchy and burning. Not sure what to do. More bothersome at night. Do I need Diflucan or some other topical? Help?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hello.the condition is a fungal is tinea cruris it is due to wet condition.use oral and topical application of terbinafin for 14 days
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor